Fertility Network UK

Additional discharge whilst on buserelin

Hello, I am currently on 50iu of buserelin a day and AF arrived excatly on time, no problems there BUT I have noticed that I still have a tiny bloody discharge after my cycle has run it course of my usual 7 days. Has anyone else experienced problems like this??

Kind of worried, and I have my baseline scan tomorrow morning at 11:00am before hopefully starting the stims. Just hoping that the clinic has some answers as well.

I certainly don't like the idea of strange things happening.

5 Replies
oldestnewest

This always happened to me on burserelin. At scan day I would still be getting light bloody discharge and they could see the 'debris' in the womb. My lining was always thin though and never had stimms delayed due to still having some bleeding.

Reply

Thank you Anna0908, that really helps to relieve me somewhat. There I was, imagining all sorts!

Reply

My period ran over but could start stims with no delay as the lining was thin enough.

Kept bleeding two days into stims which was weird as I didn't think there was anything left to come out!

Reply

Me too as I normally bleed for 7 days and then peters out to nothing, never deviated from this since my teens....damn, Buserelin has a lot to answer for!!!

Reply

It's a good sign you are responding to DR and to start stims they want to see a nice thin lining which you surely have.

Reply

You may also like...